# SDR LR7A01031

- Difficulty date: May 4, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 21,913 hours, 12,706 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER JOB HB0505 FOUND FS 846 RT VERTICAL WEB SKIN ATTACH FLANGE CRACKED AT ELEPHANT EAR ATTACH, WL 195, RBL 61.  REPAIRED IAW LAC MEA 382-53-01-023 AND SRM SMP 583-50-10 .
